# SDR DALA2015030902090

- Difficulty date: March 9, 2015
- Submitted: March 11, 2015
- Operation: Air carrier
- Aircraft: N669US
- Make and model: Boeing 747451
- Aircraft serial: 24224
- Aircraft time: 104,902 hours, 12,832 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stop Fitting
- Condition: Cracked
- Location: L3 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NR 3 DOOR CUTOUT FWD SIDE STOP SUPPORT FITTING "NR 5" FOUND CRACK.  FWD SIDE NR 5 STOP SUPPORT FITTING WAS REPLACED.
